MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7143
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device sterility was compromised.On checking inventory, a 2.00mm x 15mm emerge balloon catheter was noted to have its inner package not properly sealed along one full side of the package and was completely open compromising the sterility of the device.The device itself was not damaged.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge balloon catheter.The product pouch was visually inspected.The product pouch contained a unit for batch 26230247 and there was no bsc seal.The batch number on the returned packaging was 26230247.The tyvek seal was inspected, and it was still intact.Operations engineering was contacted to verify the missing seal and it was agreed that the packaging was not sealed when it left manufacturing facility.Inspection of the remainder of the packaging and device presented no other damage or irregularities.Product analysis found there was an open seal.
 
Event or Problem Description

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11337623
Report Number2134265-2021-01449
Device Sequence Number3483710
Product Code LOX
UDI-Device Identifier08714729806806
UDI-Public08714729806806
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model Number7143
Device Catalogue Number7143
Device Lot Number0026230247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1